# SDR ASAA2025012256009

- Difficulty date: January 22, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SUPPORT AT APPROX STA 1014 LBL 27 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1, REMOVED AND REPLACED SUPPORT IAW B737-900ER SRM 51-40-02-0G-0 W: 2.5 O: .087 R: .028 L: 2 D: .059.
